Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online
Ask a Urologist   »  

Hi I have had severe pain right side of abdomen

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9440 Questions
Question
Hi I have had severe pain right side of abdomen radiating into the hip and inguinal area off and on for the past four months. Recently had an abdominal ultrasound that was unremarkable except for the presence of two very small benign liver hemangiomas.

Three nights ago had burning and extreme irritation and frequent need to urinate. Ob Gyn took urine sample which showed microscopic blood in it but no presence of infection when culture results came back two days ago.

I started taking Cipro thinking this may be an infection that spread to the kidneys... But so far no improvement in the hip pain.

Had a hip X-ray earlier this year that was normal. I have no idea what is going on.
Posted Thu, 30 Nov 2017 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Need to consult qualified Orthopedic Surgeon

Detailed Answer:
Hello
Thanks for query .

Pain in abdomen on Right side radiating down to hip joint and leg could be mostly due to muscular pain originating from Iliac Bone or Iliac Crest or a pain from Sacro Iliac Joint .

You need to consult qualified Orthopedic Surgeon for clinical examination and get M.R.I of the pelvis and Lumbo Sacral Joint done to establish the diagnosis .

Further treatment will depend upon result of these tests and final diagnosis.


As regards recent episode of burning urination and urgency it is not related to the pathology concerned with your joint pain .Taking Nitrofurantoin twice daily along with anti muscuranic drug like Darifenacin or Merobregon once daily will help to relieve urinary symptoms .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor